The mathematical equivalence of the "spanning tree" and row geometric mean preference vectors and its implications for preference analysis

Lundy, M, Siraj, S orcid.org/0000-0002-7962-9930 and Greco, S (2017) The mathematical equivalence of the "spanning tree" and row geometric mean preference vectors and its implications for preference analysis. European Journal of Operational Research, 257 (1). pp. 197-208. ISSN 0377-2217

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016 Elsevier B.V. All rights reserved. This is an author produced version of a paper published in European Journal of Operational Research. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Decision analysis; Pairwise comparisons; Multiple criteria analysis; Graph theory; Spanning trees
Dates:
  • Published: 16 February 2017
  • Accepted: 19 July 2016
  • Published (online): 27 July 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > Management Division (LUBS) (Leeds)
The University of Leeds > Faculty of Business (Leeds) > Management Division (LUBS) (Leeds) > Management Division Decision Research (LUBS)
Depositing User: Symplectic Publications
Date Deposited: 21 Jul 2016 10:19
Last Modified: 27 Jul 2018 00:38
Published Version: https://doi.org/10.1016/j.ejor.2016.07.042
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.ejor.2016.07.042

Share / Export

Statistics